# SDR HNAA2023111000373

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 42,377 hours, 39,018 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT ABOUT 24K, FLIGHT DECK HAD SMOKE ACCUMULATION FROM DUCTS NEAR DV WINDOWS ON BOTH SIDES. MASKS WERE PUT ON, NO LOSS OF PRESSURIZATION, SMOKE STARTED TO DISAPATE, STARTED DESCENT AND SELECTED DUMP.   FACT  09NOV23  03:37  BHM INSPECTED AND FOUND PACK 1 AT FAULT. #1 ACM IS SWELLED OUT AND LOCKED UP. SEE 306033-3 FOR #1 ACM WRITE UP AND MEL INFO
